# SDR DXTA200702019

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 5,336 hours, 3,113 cycles
- Engine: Allsn AE3007C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE GOT WINDSHIELD HEAT INOP L CAS MESSAGE FOLLOWED BY STRONG SMOKE ODOR.  REMOVED AND REPLACED LT WINDSHIELD TEMPERATURE CONTROLLER. IAW 750MM 30-41-00. OPS. CHECK OK.
